Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

How to get rid of tiny black spots around the genital area?

have some tiny black spots around the genital area how to get rid of them have some tiny black dots around genital area how to reduce it, the skin of that area is so lose my spouse is irritating it now, now the darkness of that area is increased a lot pls help me in this matter, my age is 27, gender is FEMALE, and didnt got any treatment for this problem any where pls provide a simple home treatment for it.
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  2724
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hi Azra
Welcome to Healthcare Magic Forum
Those tiny blackspots are some fungal infection generally appear around the genital area as it is less exposure to open air. sprinkle with anti fungal powder. wear clean cotton underwear and avoid panty in house and tight pants. You can consult for homeopathy treatment that can be helpful
For more detail -
Take care
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor